MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFS02, 5X100 KII SLEEVE ADVFIX 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFS02, 5X100 KII SLEEVE ADVFIX 12/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFS02
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: lap.Adnexectomy.Event description: during the operation, a puncture needle was inserted through the trocar and probably pushed the sealing cap purely into the abdominal cavity.There were no changes in health resulting from the event.They cut the seal in two pieces and removed it.Additional information received from applied medical representative via email 21mar2023: the customer retrieved all the pieces from the patient.Prior to the incident, they used a grasping forceps.Intervention: they cut the seal in two pieces and removed it.Patient status: is ok.
 
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: lap.Adnexectomy.Event description: during the operation, a puncture needle was inserted through the trocar and probably pushed the sealing cap purely into the abdominal cavity.There were no changes in health resulting from the event.They cut the seal in two pieces and removed it.Additional information received from applied medical representative via email 21mar23: the customer retrieved all the pieces from the patient.Prior to the incident, they used a grasping forceps.Intervention: they cut the seal in two pieces and removed it.Patient status: is ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, with a clear component.Visual inspection confirmed the complainant¿s experience of a dislodged shield.The clear component was identified to be the shield, an internal plastic component of the seal.Based on the condition of the returned unit, it is likely that the dislodged shield was caused by non-axial insertion of an asymmetrical instrument through the trocar.Applied medical¿s instructions for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.".

Brand Name
CFS02, 5X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key16605852
Report Number2027111-2023-00396
Device Sequence Number20018249
Product Code GCJ
UDI-Device Identifier00607915117733
UDI-Public(01)00607915117733(17)250818(30)01(10)1464234
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2025
Device Model NumberCFS02
Device Catalogue Number101472915
Device Lot Number1464234
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer03/17/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUNCTURE NEEDLE, GRASPING FORCEPS
Patient SexUnknown